# SDR REXA97063

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, LEFT CTOT EXCEEDED DESIRED SETTING, DEFERRED.  (M)
